# SDR SWI2025F00531

- Difficulty date: February 10, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR EXTERNAL SURROUND STRUCTURE FUSELAGE SIDE FWD HANDRAIL CUP HAS CORROSION. (C-CHECK RO 04/26/2025)REMOVED AND REPLACED WITH NEW PAX DOOR FWD HANDRAIL CUP REF CRJ900 SRM 51-42-06-001-001-A01 AND 51-45-00-001-001-A01 AND DWG SH670-31840 REV ACOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIRCOMPLIED WITH DIGITAL COPY OF SKYWEST FORM M-337
